# SDR UPS04643023

- Difficulty date: August 15, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-300
- Aircraft serial: 27752
- Aircraft time: 16,267 hours, 5,142 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: BACC2C4003821FG
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ETOP, RUDDER CONTROL CABLE RB IS MISROUTED AND IS CHAFING AGAINST PULLEY SUPPORT BRACKET AT BS 240, LBL 5, WL 199.  REMOVED, INSPECTED TO BE IN SERVICEABLE CONDITION, PROPERLY ROUTED / INSTALLED, RIGGED AND FUNCTIONAL TESTED GOOD.
